I went to a Neurologist because my skin hurt and was burning.
After he did a Nerve Test he said the Cipro I had taken caused a cutaneous sensory Neuropathy. Can you explain what that means?
Many pharmaceutical agents can cause a peripheral neuropathy. A sensory neuropathy is one which may cause numbness and tingling sensations that appear in various part of the arms and legs (usually in the feet followed by the hands)or a loss of sensory modalities (pain, light touch, vibration, and joint position). There should not be any weakness with this type of "sensory" neuropathy. It is important to establish a link between the medication and neuropathy, that is, exposure to the medication should be related to the onset of symptoms. The rate of improvement depends on the initial severity of the neuropathy. After the EMG and physical exam, your doctor may be able to discuss the severity. If ever you are interested in getting evaluation at CCF call 1-800-CCF-CARE. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.